It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-14-2006, 04:14 AM   #1
Senior Veteran
(female)
 
Join Date: Jan 2002
Location: Detroit Suburb
Posts: 1,054
Eagle HB UserEagle HB UserEagle HB User
Steroid Injection or Drops, and Floaters

When I had a steroid injection directly into the eyeball, I had thread-like floaters for a couple of weeks, thinner than any thread you've ever seen, and now one month after cataract surgery, I'm having them again.

I figure that's from the steroid drops to prevent infection after the surgery, right? Didn't happen immediately. Both eyes.

 
Old 07-14-2006, 07:04 PM   #2
Veteran
(female)
 
Join Date: Feb 2005
Posts: 371
Cher2005 HB User
Re: Steroid Injection or Drops, and Floaters

I know that the floaters are from the cortisone itself after it is injected. It takes awhile to dissolve. When first injected, it is a large dark blob.
I'm not sure about after a cataract operation. Maybe it is residue from the operation, blood and debris. It will disolve on it's own in time.

Last edited by Cher2005; 07-14-2006 at 07:10 PM.

 
Sponsors Lightbulb
   
Old 07-15-2006, 11:02 AM   #3
Senior Veteran
(female)
 
Join Date: Jan 2002
Location: Detroit Suburb
Posts: 1,054
Eagle HB UserEagle HB UserEagle HB User
Re: Steroid Injection or Drops, and Floaters

Thanks. Yes, I expect it will disolve.

I just wanted reassurance. Thanks again.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
bruising ater injection is it normal???? dinnon Hepatitis 3 04-19-2010 06:55 AM
Triesence Steroid Injection Dancinboots Eye & Vision 6 09-29-2008 02:43 PM
steroid injection for S1 area....please advise jacquelineforde Back Problems 12 02-03-2008 12:32 PM
Steroid Injection shawley Back Problems 24 11-05-2006 07:12 AM
How risky is using steroid eye drops like Alrex? Kari7171 Allergies 2 08-28-2006 09:17 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



JodieJ (11), tubint (11), Bleue (9), senior41 (8), TopGeek (8), Laura1000 (8), earthworm88 (7), Eagle (7), esker (7), ladybud (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 06:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!